# SDR UALA2011061602962

- Difficulty date: June 16, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 53,052 hours, 19,709 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SQUEALS THRU 18000 FT.  FOUND OUTFLOW VALVE AS THE CAUSE.  OUTFLOW VALVE HAS SEAL DAMAGE AND MISSING WHERE DOORS CLOSE TOGETHER.  REPLACED OUTFLOW VALVE.  PRESSURIZED AC TO 6.5 PSI WITH NO NOISE.  MED SEAL AND SURFACES CHECKED GOOD.
